# SDR FDEA201005111516

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 141N517013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE PULLEY COVER AND CABLE BOX HAVE CORROSION AT STA 332, LBL   20 TO LBL 30.  CORRODED ELEVATOR CABLE PULLEY COVER AND SUPPORT 
R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
